Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Dizziness, vomiting and nausea post anesthesia for novasure ablation - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Women's Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2276 Questions
Doctor :   Hui
Doctor :   Hi
Doctor :   How can I help you
User :   Hello
User :   I had surgery last Thursday. I was on my back Friday and Saturday, with vomitting, nausea, dizziness. Yesterday and today, I still feel "dizzy"and out of sorts. Can General Anesthesia effect me this long?
Doctor :   It can
Doctor :   How long the surgery was performed
Doctor :   or what is the perform
User :   Ablation / Novasure
Doctor :   What is the ablation done
Doctor :   What was the problme
Doctor :   for which the surgery done
User :   I was also reading on-line that redheads are effected more by anesthesia than other people. Does that mean side effects could stay longer.
Doctor :   See most of the times the effects only lasts till the general anesthesia stays in the circulation before it is waned off by the metabolism
Doctor :   The time depends on the drug that it is used to give the Genera annesthesia
Doctor :   are you there
Doctor :   I have to close this window since there is no response from your side, please get back to us if you need further medical advice. We are available from 9AM to 9PM IST everyday.
Question is related to
Medical Procedures
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor